# SDR 96ZZZM1521

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND A ONE INCH CRACK IN UPPER RADIUS OF RIGHT WING LE RIB AFT UPPER END, STATION 331.  REPLACED LE RIB PER SRM 51-01 AND TWA STANDARD PRACTICES.  (M)
